Semi-separation axioms on invertible and semi-invertible spaces

Main Article Content

Neethu M
Anjaly Jose

Abstract

In this paper we introduce the concept of semi-invertibility with respect to a semi-open set. Here we examine some semi-separation axioms which are carried from subspaces to parent spaces with the help of invertibility and semi-invertibility. Also we study these properties on completely invertible and completely semi-invertible spaces.

Article Details

How to Cite
M, N., & Jose, A. (2019). Semi-separation axioms on invertible and semi-invertible spaces. Journal of Advanced Studies in Topology, 10(2), 1-7. https://doi.org/10.20454/jast.2019.1575
Section
Original Articles
Author Biography

Anjaly Jose, St. Joseph's College, Devagiri

Dr. Anjaly Jose

Assistant Professor

Department of Mathematics

St. Joseph's College, Devagiri, Kozhikode-673008, Kerala, India